Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 626327, 10 pages
http://dx.doi.org/10.1155/2014/626327
Research Article

Multilinear Singular Integrals and Commutators on Herz Space with Variable Exponent

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, HITEC University, Taxila, Pakistan
3School of Science, Hangzhou Dianzi University, Hangzhou 310018, China

Received 7 October 2013; Accepted 23 December 2013; Published 12 February 2014

Academic Editors: V. Maiorov and Q. Xu

Copyright © 2014 Amjad Hussain and Guilian Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper establishes some sufficient conditions for the boundedness of singular integral operators and their commutators from products of variable exponent Herz spaces to variable exponent Herz spaces.